# SDR SWIA202054303

- Difficulty date: October 19, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FLOOR SUPPORT STRAP, FOUND CORROSION ON RBL 27.0 FLOOR BEAM CAP OUTBOARD LIP AT FS 559.00.  C-CHECK RO 11/21/2020.  REMOVED CORROSION FLOOR SUPPORT STRAP ON RBL 27.0 FLOOR BEAM CAP OUTBOARD LIP AT FS 559.00.  COMPLIED WITH MHIRJ REO.
